Refereed journal article or data article (A1)

Starlike functions associated with the generalized Koebe function




List of Authors: Kargar Rahim, Trojnar-Spelina Lucyna

Publisher: SPRINGER BASEL AG

Publication year: 2021

Journal: Analysis and Mathematical Physics

Journal name in source: ANALYSIS AND MATHEMATICAL PHYSICS

Journal acronym: ANAL MATH PHYS

Volume number: 11

Issue number: 4

Number of pages: 26

ISSN: 1664-2368

eISSN: 1664-235X

DOI: http://dx.doi.org/10.1007/s13324-021-00579-0

URL: https://link.springer.com/article/10.1007/s13324-021-00579-0

Self-archived copy’s web address: https://research.utu.fi/converis/portal/detail/Publication/66901288


Abstract
In this paper we study some properties of functions f which are analytic and normalized (i.e. f (0) = 0 = f' (0) - 1) such that satisfy the following subordination relation(zf'(z)/f(z) - 1) < z/ (1 - pz)(1 - qz),where (p, q) is an element of [-1, 1] x [-1, 1]. These types of functions are starlike related to the generalized Koebe function. Some of the features are: radius of starlikeness of order gamma is an element of [0, 1), image of f ({z : vertical bar z vertical bar < r}) where r is an element of (0, 1), radius of convexity, estimation of initial and logarithmic coefficients, and Fekete-Szego problem.

Downloadable publication

This is an electronic reprint of the original article.
This reprint may differ from the original in pagination and typographic detail. Please cite the original version.




Last updated on 2022-07-04 at 16:20